Hi everyone! My onco told me yesterday that she would no longer allow me to take zometa. Evidently, there have been some pretty bad side effects that have just been released w/in the last few weeks. This drug is causing tissue in the jaw to die and, as a result, teeth to fall out. It's my understanding that this is only happening to those that are being treated for bc. Go figure. Instead of a 15 min treatment, I will now be taking a 90 min once a month.
I am sure that you have heard the news about Herceptin. Studies have shown that if Herceptin is taken either along with the chemo at the initial time of diagnosis or soon after treatment has been completed, the chances of the bc returning are less..a very high percentage less. I was in this clinical trial and did NOT recieve the herceptin. Those of you that are just starting or about to complete your treatment, might want to discuss this w/ your onco.